I do not post here often but I am in need of some opinions on what may be making me ill. I have been sick for about a month now. I am a full time student so I have no time to deal with illness. I'll begin with my current medications and known medical conditions should they be relevent.
Current meds: Abilify, Invega, Topamax, Wellbutrin XL, Lexapro, Cogentin, LoEstrin24FE
Major medical history: Schizoaffective Disorder, Hypoglycemia, Ovarian Cysts, IBS
Presenting problem: About a month ago I developed the flu (as diagnosed by my primary care physician). I had body aches, exhaustion, dizziness, and low grade fevers. At one point during the flu I was removed from the dorms by life squad due to severe dizziness, difficulty breathing and tachycardia (120 bpm). I took 10 days off of school in order to recover from the flu. Shortly after I thought I was better I began having severe right sided abdominal pain and low grade fevers again. I went back to my PCP and she told me I was probably getting a stomach virus. I never developed any vomiting or diarrhea but the pain went away and after a few more days the low grade fevers stopped. Then within a week of the low grade fevers having stopped I started to get severe exhaustion again combined this time with nausea. I began noticing that despite the fact that I drink 2-3 liters of water per day my urine remains very concentrated and I urinate infrequently. This morning I woke up to severe low back pain. I decided to go to urgent care to get my urine checked for infection. Before I went I got in the shower. I nearly passed out in the shower. I got out and checked my blood sugar. It was 66. That probably accounts for the dizziness in the shower. At urgent care they found protein, blood, and bacteria in my urine. They prescribed me 7 days of Cipro to be taken twice a day.
I am wondering if all of this is tied together somehow or if I am just having a streak of bad luck.
Any thoughts would be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?